# SDR SWAA990474

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND THRU EDDY CURRENT INSPECTION 2 CRACKS AT BS 178 BULKHEAD WEB, LBL AND RBL 1, WL 187.  REPAIRED WEB PER SRM.
